Sh:942

Bib entry
@article{Sh:942,
 author = {Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{More about $\lambda$-support iterations of $(<\lambda)$-complete forcing notions}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {52},
 number = {5-6},
 year = {2013},
 pages = {603--629},
 issn = {0933-5846},
 doi = {10.1007/s00153-013-0334-y},
 mrclass = {03E40 (03E35)},
 mrnumber = {3072781},
 doi = {10.1007/s00153-013-0334-y},
 note = {\href{https://arxiv.org/abs/1105.6049}{arXiv: 1105.6049}},
 arxiv_number = {1105.6049}
}